# SDR DALA2019081314743

- Difficulty date: August 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION STRAP LOCATED AT BS 887 BTW S-25R TO S-27L AT AFT CARGO COMPARTMENT. REPLACED STRAP AND FASTENERS LOCATED AT BS 887 BTW STR 25R TO STR 27L AT AFT CARGO COMPARTMENT AS PER SRM B737-800 51-10-02 ITEM 9 AND SRM B737-800 51-40-02 AND DRAWING #146A7500.
